# SDR TRAX200800844

- Difficulty date: June 26, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG ON CLIMB OUT AFTER GEAR RETRACTION.  ENROUTE TO FNT A/C DIVERTED TO CVG DUE TO MTC--EMERGENCY DECLARED. FLT 4901.  UPON INSPECTION FOUND LT AND RT FEEDBACK RVDT`S OUT OF RIG. RIGGED RVDT`S, OPS CHECK GOOD DONE IAW AMM 32-51-20.  (B)
